# SDR FDEA201101300419

- Difficulty date: January 30, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N3271
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE STRUT NR 2 AFT BULKHEAD STA 201.02 INBD AND OUTBD LOWER SIDES SURFACE HAS   A GOUGE. REPAIR DISPOSITION WAS REJECTED.  REFERENCE "REWORK" NON-ROUTINE N01498. W/O 00049340, FOR CORRECTIVE ACTIONS.
